Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The multiplicity of eigenvalues


Author: Peter D. Lax
Journal: Bull. Amer. Math. Soc. 6 (1982), 213-214
MSC (1980): Primary 15A18, 57R99, 35L40
DOI: https://doi.org/10.1090/S0273-0979-1982-14983-7
MathSciNet review: 640948
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. John, Restriction on the coefficients of hyperbolic differential equations, Proc. Nat. Acad. Sci. U. S. A. 74 (1977), 4150-4151. MR 447820
  • 2. V. I. Arnold, Math, methods in classical mechanics, Lecture Notes in Math., vol. 60, Springer-Verlag, Berlin and New York, 1978. MR 690288

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 15A18, 57R99, 35L40

Retrieve articles in all journals with MSC (1980): 15A18, 57R99, 35L40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14983-7

American Mathematical Society